# SDR 98ZZZM954

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1086
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE NR 3 OIL TEMP INDICATOR BURNED UP, C/B PULLED, CANNON PLUG DISCONNECTED.  REPLACED TEMP INDICATOR.  (M)
